# SDR CA110125036

- Difficulty date: January 18, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Engine: Hnywl AS90711A
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27045542
- Condition: Failed
- Location: Apu
- Part time: 1,338 hours
- Component: Apu, Honeywell
- Component part number: WE38007141
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, M
- Precautionary procedure: O

## Discrepancy

(CAN) THE CUSTOMER ATTEMPTED TO START THE APU. THEY SAY THE APU IN BITE CAS MESSAGE SHOWING A NORMAL CONDITION BUT WHEN THEY SELECTED THE COCKPIT SWITCH IN THE START POSITION, THE APU WOULDN`T START. TROUBLESHOOTING REVEALED THAT THE ASCA (APU START CONTACTOR ASSEMBLY) WAS DAMAGED. SEE PICTURE. ASCA PN: GL512-3301-11 ASCA SN: 0438 DURING THE VISUAL INSPECTION OF THE ASCA, THEY ALSO FOUND SCREWS MISSING ON SOME CONNECTORS. REF TO PICTURE. THEY REPLACED THE ASCA. SERIAL NUMBER ON: 0399 THEY ATTEMPTED TO START THE APU AGAIN AND THE SAME ISSUE OCCURRED. ASCA SN: 0399 INSPECTED AND FOUND THE SCREW HOLDING THE BUS BAR OF THE APU BATT MELTED (EXACT SAME AS ASCA SN: 0438). BEFORE INSTALLING A NEW ASCA, THEY REPLACED THE APU STARTER. APU STARTER OFF PART NUMBER: 2704554-2 APU STARTER OFF SERIAL NUMBER: 970 APU STARTER ON SERIAL NUMBER: 561 THE NEXT PICTURE SHOWS THE CARBON THAT CAME FROM THE FAILED STARTER. ISSUE SOLVED AFTER REPLACING THE APU STARTER. ALL PARTS REMOVED WERE SHIPPED TO THEIR RESPECTIVE VENDORS FOR INVESTIGATION.
